| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
07/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), +19.0d) was explanted due to blurry vision and visual disturbances.A new lal (sn (b)(6), +20.5d) was implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d9, h3, h6, and h11.The lal was cut during explantation; one piece of the lens optic and both haptics were returned.No device problem was found during visual inspection.No additional evaluation was performed due to the condition of the returned lens piece.Manufacturer reference #: (b)(4).